# SDR FDEA202305191163

- Difficulty date: May 19, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB7413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING REAR SPAR AT APPROX XORS 1042 HAS 3 SPOTS OF CORROSION MARKED #6 #7 #8. BLENDED CORROSION AND REWORKED SPAR REF E.A. #1-5710-T0374802 TITLE: WING-LH OUTER   WING-REAR SPAR BETWEEN XORS1030 TO XORS 1045-REWORK.
